# SDR CA020510018

- Difficulty date: May 2, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Parten P.68C
- Aircraft time: 4,480 hours
- Engine: Lyc IO360A1B6
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4372
- Condition: Weak
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE HARD TO START WHEN HOT.
